# SDR MWEA010261

- Difficulty date: March 6, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228209
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STATION 942 - 989 DIRECTLY AFT OF LEFT PYLON TRAILING EDGE DOWN TO FACTORY SPLICE HAS SEVERAL REPAIRS CAUSING OIL CANNING.  REMOVED, FABRICATED AND INSTALLED SKIN AND STIFFENERS.
